# SDR CALA2025102010258

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748FAL
- Aircraft time: 29,461 hours, 10,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND MORE WATER DRIPPING FROM SECOND TO LAST CEILING PANEL IN AFT CARGO PIT PARTIALLY REMOVED PANEL REF AMM 25-52-09,   CLEANED ANY AND ALL RESIDUAL MOISTURE AND SECURED AND TAPED PANEL AFTER ENSURING NO STANDING WATER, STAINS OR ANY SMELLS. THERE IS NO EVIDENCE OF BIOLOGICAL CONTAMINATION OR MECHANICAL CONSEQUENCES.
